# SDR DALA2019070304003

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED FROM FR 66 TO FR 68 AND STR 23R AT AFT GA LLEY AREA (1 EA), REPAIRED LOWER SILL LOCATED FROM FR 66 TO FR 68 AND STR 23R AFT GALLEY AREA ASPER SRM 53-41-14-3000-001 FIG 01.
